# SDR 97ZZZX1326

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N258G
- Make and model: Lear 35A
- Aircraft serial: 443
- System (JASC): 8010 · Engine Cranking
- Part: Relay
- Part number: 2T4687
- Condition: Defective
- Location: Start Cutout
- Part time: 3,929 hours
- Component: 241804331
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD INTERMITTENT STARTER OPERATION ON NR 2 ENGINE.  'DELAYED' OR NO ROTATION WHEN STARTER SWITCH WAS MOVED TO THE START POSITION.  FOUND POOR ELECTRICAL CONNECTION THROUGH THE CONTACTS OF THE K68 START CUT-OUT RELAY, P/N 2T-4687, LOCATED IN THE FUEL CONTROL RELAY PANEL,  P/N 2418043-31.  REPLACED RELAYS K68, K7A, K7B, AND K5.  ALL LIKE PART NUMBERS WITH NEW STYLE RELAYS P/N E210-1655 AND OPERATIONAL CHCKED GOOD.
